# SDR FDEA201203100867

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 44,127 hours, 21,503 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 34,599 hours, 16,618 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 8TJ141AAB2
- Part serial: B541W
- Condition: Cracked
- Location: Tachometer
- Part time: 4,029 hours, 1,854 cycles
- Component: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGING OVERLIMIT ON ECAM TOLD TO  REDUCE POWER TO CLR WARNING LOW SPEED ABORT 85 KTS.  OPENED RT FAN COWL IAW MM CH 71-13-00 AND FOUND  N1 TACHOMETER TRANSMITTER CRACKED.  REPLACED NR 1 ENGINE N1 TACHOMETER TRANSMITTER, REF MM 77-11-01-04.  OP'S CHECKED GOOD REF JRH.  OK FOR SERVICE.
